Complexity and control in a differential-algebraic prey-predator epidemiological model with harvesting

Chao Liu, Peiyong Liu, Yuanke Li, Yanping Lin

Research output: Chapter in book / Conference proceedingConference article published in proceeding or bookAcademic researchpeer-review

Abstract

A differential-algebraic model is proposed in this paper, which is utilized to investigate complex dynamical behavior of epidemiological system with harvesting. Especially, the periodic, quasi-periodic and chaotic phenomenon in the proposed model system is studied by virtue of Poincaré surface section, Lyapunov exponents, fractal dimension and continuous spectrum. Corresponding controller is designed to stabilize chaotic behavior to target orbit. Numerical simulations show that the chaotic behavior and quasi-periodic behavior occur due to the variation of transmission rate of the infected prey.
Original languageEnglish
Title of host publicationProceedings of the 32nd Chinese Control Conference, CCC 2013
PublisherIEEE Computer Society
Pages8225-8230
Number of pages6
ISBN (Print)9789881563835
Publication statusPublished - 18 Oct 2013
Externally publishedYes
Event32nd Chinese Control Conference, CCC 2013 - Xi'an, China
Duration: 26 Jul 201328 Jul 2013

Conference

Conference32nd Chinese Control Conference, CCC 2013
Country/TerritoryChina
CityXi'an
Period26/07/1328/07/13

Keywords

  • chaotic behavior
  • control
  • epidemiological system
  • harvesting

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Systems Engineering
  • Applied Mathematics
  • Modelling and Simulation

Cite this